Doliprane (Paracetamol) - Indication, Dosage, Composition, Presentation and Everything You Want to Know

Doliprane is one of the most prescribed medicines in many countries. So I thought I should write about this very useful drug as well. So, in this post I will tell you why doliprane is prescribed / indicated, as well as dosage information related to your age and weight, how doliprane looks like / presentation and other important information like if you are pregnant then should you use doliprane or not all this kind of queries will be solved till the end of this post.
Doliprane Paracetamol

DOLIPRANE: indications

Doliprane is used for symptomatic treatment of pain of mild to moderate intensity and / or febrile conditions. It is prescribed to treat Fever, Muscle Pain, Pain and Sciatica. Doliprane tablets/capsules/suspension contain paracetamol as its active ingredient.

DOLIPRANE: dosage

Administration:

  • Doliprane capsules should only be used orally.
  • The capsules should be swallowed  with any drink (eg. water, milk, fruit juice).
  • Capsules are not prescribed to children under 6 years. For them use any other drug form specially syrup.
  • In children, doses must be regularly spaced, including at night, preferably gap of 6 hours or at least 4 hours.
  • In adults, the gap must be spaced at least 4 hours apart.

Dosage:

  • Doliprane Capsules are prescribed only to adults and children from 27 kg (about 8 years and older).
  • In children, it is imperative to respect the dosages defined according to the weight of the child and thus to choose a suitable presentation. Approximate ages by weight are given for information purposes only.
  • The recommended daily dose of paracetamol is approximately 60 mg / kg / day, divided into 4 or 6 doses, ie. approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
  • For children weighing 27 to 40 kg (approximately 8 to 13 years), the dosage is from 1 capsule to 500 mg per dose, to be renewed if necessary after 6 hours, without exceeding 4 capsules per day.
  • For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is from 1 capsule to 500 mg per dose, to be renewed if necessary after 4 hours, not to exceed 6 capsules per day.
  • For adults and children weighing more than 50 kg (from about 15 years old);
  • The usual dosage unit is 1 to 2 capsules to 500 mg per dose, to be renewed if necessary after a minimum of 4 hours.
  • It is generally not necessary to exceed 3 g of paracetamol per day, ie 6 capsules per day. However, in case of more intense pain, the maximum dosage can be increased up to 4 g per day, ie 8 capsules per day.
  • Always respect an interval of 4 h between two doses.
  • Recommended maximum doses: see Warnings and Precautions below.

Pregnancy

  • Studies in animals have not shown any teratogenic or fetotoxic effects of paracetamol.
  • Clinically, the results of epidemiological studies seem to exclude a particular malformative or foetotoxic effect of paracetamol.
  • As a result, paracetamol, under normal conditions of use, may be prescribed throughout pregnancy.

Breastfeeding

At therapeutic doses, administration of this medication is possible during lactation.

In case of  Renal Problems:

In case of severe renal insufficiency (creatinine clearance less than 30 ml / min), the interval between two doses should be increased to a minimum of 8 hours. The dose of paracetamol should not exceed 3 g per day, ie. 6 capsules.

The lowest effective daily dose should be considered, but not more than 60 mg / kg / day (not to exceed 3 g / day) in the following situations:
  • Adults under 50 kg
  • Mild to moderate hepatocellular insufficiency
  • Chronic alcoholism
  • Chronic malnutrition
  • Dehydration.

DOLIPRANE: Presentation/Appearance/Shape

Doliprane comes in many forms and sized usually tablets, capsules and suspension of 500 mg or 1000 mg can be found in different countries.

How DOLIPRANE works

OTHER ANALGESICS and ANTIPYRETICS-ANILIDES, ATC Code: N02BE01. N: Central nervous system.

Paracetamol has a central and peripheral mechanism of action.

Precautions:

DOLIPRANE: its contradictions

  • Patients to hypersensivity to Paracetamol or other constituents in the product should not use Doliprane.
  • Hepatecellular insufficiency.

To Avoid Overdose of Paracetamol:

  • Verify the absence of paracetamol in the composition of other drugs.
  • Do not take more Doliprane than maximum dose.

DOLIPRANE Interactions:

  • Taking paracetamol may distort the glucose dosage by the glucose oxidase-peroxidase method in abnormally high concentrations.
  • Taking paracetamol can distort the dosage of blood uric acid by the phosphotungstic acid method.

In case of overdose:

The risk of severe intoxication may be particularly high in elderly, in young children, in patients with hepatic impairment, in chronic alcoholism, in patients suffering from chronic malnutrition. In these cases, intoxication can be fatal.

Symptoms

  • Nausea, vomiting, anorexia, pallor, abdominal pain usually appear within 24 hours.
  • Overdosage with 10 g of single-dose paracetamol in adults and 150 mg / kg of body weight in a single dose in children results in hepatic cytolysis that may result in complete and irreversible necrosis. Indicating hepatocellular insufficiency, metabolic acidosis, encephalopathy, which can lead to coma and death.
  • At the same time, there is an increase in hepatic transaminases, lactic dehydrogenase, bilirubin and decreased prothrombin levels that may occur 12 to 48 hours after ingestion.

Emergency management

  • Immediate transfer to hospital.
  • Take a tube of blood plasma to the initial dosage of paracetamol.
  • Rapid evacuation of the product ingested by gastric lavage.
  • Treatment of overdose typically includes administration as early as possible of the antidote N-acetylcysteine intravenously or orally if possible before the tenth hour.
  • Symptomatic treatment.

DOLIPRANE: its undesirable effects

  • A few cases of hypersensitivity reactions have occurred such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the permanent cessation of this drug and related medicines.
  • Very rare cases of thrombocytopenia, leukopenia and neutropenia have been reported.
Now you know most of the things about doliprane, still have any question and want to ask from us? use the comment box and we will be answering you as soon as possible. You can also tell us that why this medicine is prescribed to you by your doctor or taking this medicine your self? then you should first learn about self medication from this post.

Popular posts from this blog

Rapidus 50 mg Tablets - Usage / Indication, Dose, Side Effects and Everything You Want To Know

Snafi 20mg Tablets (Dose, Contraindications, Side effects and Price)

Erec 100mg Tablets its, usage, dose, composition and side effects

Important for you

Panadol Night use & other info you should know before taking it

Image
You may be familiar with Panadol, a popular brand name. They make different medicines under this brand name and one of them is Panadol Night. In this post we are going to cover all the important information related to Panadol Night tablets from usage to its manufacturer. Although this is a popular medicine which can be self medicated but you should be familiar with all the possible side effects and dangers before taking it. Panadol Night usage / indication: Panadol Night tablets are used to relieve different kind of pain such as headache, toothache, backache, rheumatic and muscle pain, period pain, as well as fever. Overview of Panadol Night Tablets  Panadol Night version is composed of two active ingredients, Paracetamol which works in two modes (analgesic and antipyretic) for the treatment of pain as well as fever. The second ingredient Panadol Night contains is Diphenhydramine hydrochloride which is antihistamine having some additional sedative properties.A combination of both ingr…